Invariance principle for the random conductance model in a degenerate ergodic environment


Andres, Sebastian ; Deuschel, Jean-Dominique ; Slowik, Martin


[img] PDF
euclid.aop.1433341322.pdf - Published

Download (274kB)

DOI: https://doi.org/10.1214/14-AOP921
URL: https://madoc.bib.uni-mannheim.de/58490
Additional URL: https://projecteuclid.org/euclid.aop/1433341322
URN: urn:nbn:de:bsz:180-madoc-584903
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: The Annals of Probability
Volume: 43
Issue number: 4
Page range: 1866-1891
Place of publication: New York, NY [u.a.]
Publishing house: Institute of Mathematical Statistics
ISSN: 0091-1798 , 2168-894X
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Juniorprofessur) (Slowik 2021-)
Subject: 510 Mathematics

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




Metadata export


Citation


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item